175 years of Springer publishing +++ Limited offer: Any eBook in the Springer Archives 9.99 each!

C.I.M.E. Foundation Subseries

Regularity Estimates for Nonlinear Elliptic and Parabolic Problems

Cetraro, Italy 2009 <P>

Authors: Lewis, J., Lindqvist, P., Manfredi, J.J., Salsa, S.

Editors: Lewis, John, Gianazza, Ugo Pietro (Eds.)

  • The notes trace a timely overview of the main issues in the regularity theory for degenerate and singular elliptic and parabolic PDEs
  • The deep connections among seemingly unrelated topics are shown
  • The main results are thoroughly discussed and proper counterexamples are presented
see more benefits

Buy this book

eBook $54.99
price for USA (gross)
  • ISBN 978-3-642-27145-8
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $69.95
price for USA
  • ISBN 978-3-642-27144-1
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Rent the ebook  
  • Rental duration: 1 or 6 month
  • low-cost access
  • online reader with highlighting and note-making option
  • can be used across all devices
About this book

The issue of regularity has played a central role in the theory of Partial Differential Equations almost since its inception, and despite the tremendous advances made it still remains a very fruitful research field. In particular considerable strides have been made in regularity estimates for degenerate and singular elliptic and parabolic equations over the last several years, and in many unexpected and challenging directions. Because of all these recent results, it seemed high time to create an overview that would highlight emerging trends and issues in this fascinating research topic in a proper and effective way. The course aimed to show the deep connections between these topics and to open new research directions through the contributions of leading experts in all of these fields.

Table of contents (4 chapters)

  • Applications of Boundary Harnack Inequalities for p Harmonic Functions and Related Topics

    Lewis, J.

    Pages 1-72

  • Regularity of Supersolutions

    Lindqvist, Peter

    Pages 73-131

  • Introduction to Random Tug-of-War Games and PDEs

    Manfredi, Juan J.

    Pages 133-151

  • The Problems of the Obstacle in Lower Dimension and for the Fractional Laplacian

    Salsa, Sandro

    Pages 153-244

Buy this book

eBook $54.99
price for USA (gross)
  • ISBN 978-3-642-27145-8
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $69.95
price for USA
  • ISBN 978-3-642-27144-1
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Rent the ebook  
  • Rental duration: 1 or 6 month
  • low-cost access
  • online reader with highlighting and note-making option
  • can be used across all devices
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Regularity Estimates for Nonlinear Elliptic and Parabolic Problems
Book Subtitle
Cetraro, Italy 2009 <P>
Authors
Editors
  • John Lewis
  • Ugo Pietro Gianazza
Series Title
C.I.M.E. Foundation Subseries
Series Volume
2045
Copyright
2012
Publisher
Springer-Verlag Berlin Heidelberg
Copyright Holder
Springer-Verlag Berlin Heidelberg
eBook ISBN
978-3-642-27145-8
DOI
10.1007/978-3-642-27145-8
Softcover ISBN
978-3-642-27144-1
Edition Number
1
Number of Pages
XI, 247
Number of Illustrations and Tables
3 b/w illustrations
Topics